# SDR DHL2003802564

- Difficulty date: December 13, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 56110012
- Condition: Delaminated
- Location: Rt Wing
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E UPPER PANEL EXTERNAL SKIN DELAMINATED STA XW 5.000 - XW 33.000.  REMOVED AND REPLACED RIGHT WING T/E UPPER PANEL (STA XW 5.000 - XW 33.000) IAW SRM 51-3-0 PG 1.
